On the equivalence of parabolic Harnack inequalities and heat kernel estimates

Access this Article

Search this Article

Author(s)

Abstract

We prove the equivalence of parabolic Harnack inequalities and sub-Gaussian heat kernel estimates in a general metric measure space with a local regular Dirichlet form.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 64(4), 1091-1146, 2012-10-01

    The Mathematical Society of Japan

References:  36

Codes

  • NII Article ID (NAID)
    10031177262
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    024019849
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top